# SDR QXEA2017081800522

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 6,168 hours, 6,555 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 115503005
- Condition: Leaking
- Location: Nr 1 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LOST NR 2 HYD SYSTEM ON THE GROUND. PERFORMED AN  ENGINE SHUTDOWN, SMOKE ON THE LEFT SIDE OF THE AIRCRAFT NEAR BRAKE. AIRCRAFT REMOVED FROM SERVICE. PERFORMED INSPECTION OF THE NR 2 EDP AND FILTERS IAW AMM 05-54-00-280-801. NR 2 SYS DEPLETED TO APROX 1 QT. NO SIGNALS OF OVERHEATING ON EDP. NO DPI'S POPPED AND NO CONTAMINATION FOUND IN FILTERS. FOUND NR 1 BRAKE FLEX HOSE TO BE LEAKING WITH SYSTEM HYD NR 2 PRESSURIZED.  R & R THE NR 1 BRAKE HYDRAULIC FLEX HOSE IAW AMM 32-42-26-000-801 AND 32-42-26-400-801. NO LEAKS NOTICED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
